MathSciNet Relay Station
MathSciNet bibliographic data
MR2563462 65N99
Chang, Shih-Hsiang; Chang, I-Ling A new algorithm for calculating two-dimensional differential transform of nonlinear functions. Appl. Math. Comput. 215 (2009), no. 7, 2486–2494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement